Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 79, Number 3

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 79, Number 3 (1973)
Bull. Amer. Math. Soc. 79 (1973)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 79, Number 3 (1973)
Bull. Amer. Math. Soc. 79 (1973)
More Information
Full-text PDF Free Access     Request Permissions
The October meeting in Providence
Walter Gottschalk.
Bull. Amer. Math. Soc. 79 (1973), 517
More Information
Full-text PDF Free Access     Request Permissions
Symmetric matrices, characteristic polynomials, and Hilbert symbols over local number fields
Edward A. Bender and Norman P. Herzberg.
Bull. Amer. Math. Soc. 79 (1973), 518-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313276
Ranks of Sylow 3-subgroups of ideal class groups of certain cubic fields
Frank Gerth III.
Bull. Amer. Math. Soc. 79 (1973), 521-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314797
Some $L$ groups of finite groups
C. T. C. Wall.
Bull. Amer. Math. Soc. 79 (1973), 526-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335605
A characterization of inner product spaces
R. A. Tapia.
Bull. Amer. Math. Soc. 79 (1973), 530-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315415
A representation formula for linear Volterra integral equations
J. M. Bownds and J. M. Cushing.
Bull. Amer. Math. Soc. 79 (1973), 532-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313731
The Hopf bifurcation for nonlinear semigroups
J. Marsden.
Bull. Amer. Math. Soc. 79 (1973), 537-541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405504
Topologies on spaces of Baire measures
R. B. Kirk.
Bull. Amer. Math. Soc. 79 (1973), 542-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313772
Geometry of Lebesgue-Bochner function spaces—smoothness
I. E. Leonard and K. Sundaresan.
Bull. Amer. Math. Soc. 79 (1973), 546-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326376
On the discrete representations of the general linear groups over a finite field
G. Lusztig.
Bull. Amer. Math. Soc. 79 (1973), 550-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315010
$𝜙$-like analytic functions. I
Louis Brickman.
Bull. Amer. Math. Soc. 79 (1973), 555-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330432
Periodic and homogeneous states on a von Neumann algebra. III
Masamichi Takesaki.
Bull. Amer. Math. Soc. 79 (1973), 559-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313830
Quasinilpotent operators as norm limits of nilpotent operators
E. H. Luchins and K. C. Mastan.
Bull. Amer. Math. Soc. 79 (1973), 564-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312285
A fixed point theorem for mappings in scaled metric spaces, with applications to partial differential equations
P. C. Rosenbloom.
Bull. Amer. Math. Soc. 79 (1973), 566-569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315249
Link manifolds and periodicity
Louis H. Kauffman.
Bull. Amer. Math. Soc. 79 (1973), 570-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328954
Stable rings and a problem of Bass
Judith D. Sally and Wolmer V. Vasconcelos.
Bull. Amer. Math. Soc. 79 (1973), 574-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311643
Nonlocally flat embeddings, smoothings, and group actions
Sylvain E. Cappell and Julius L. Shaneson.
Bull. Amer. Math. Soc. 79 (1973), 577-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0321102
Equilibrium positions for equally charged particles on a surface
James H. White.
Bull. Amer. Math. Soc. 79 (1973), 583-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312526
The Green function of a linear differential equation with a lateral condition
Chaim Samuel Hönig.
Bull. Amer. Math. Soc. 79 (1973), 587-593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312019
Class numbers of definite quaternary forms with nonsquare discriminant
Paul Ponomarev.
Bull. Amer. Math. Soc. 79 (1973), 594-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311577
Surfaces with a parallel isoperimetric section
Bang-Yen Chen.
Bull. Amer. Math. Soc. 79 (1973), 599-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312436
Homotopy equivalences which are cellular at the prime 2
N. Levitt.
Bull. Amer. Math. Soc. 79 (1973), 601-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319210
Curvature and complex analysis. III
R. E. Greene and H. Wu.
Bull. Amer. Math. Soc. 79 (1973), 606-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315639
Degree theory for noncompact multivalued vector fields
W. V. Petryshyn and P. M. Fitzpatrick.
Bull. Amer. Math. Soc. 79 (1973), 609-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317117
Erratum, Volume 77
Bull. Amer. Math. Soc. 79 (1973), 614
More Information
Full-text PDF Free Access     Request Permissions
Corrigendum, Volume 78
Bull. Amer. Math. Soc. 79 (1973), 614
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The Art of Computer Programming, Volume 1. Fundamental Algorithms and Volume 2. Seminumerical Algorithms, by Donald E. Knuth.
Reviewer: Mark B. Wells
Bull. Amer. Math. Soc. 79 (1973), 501-509
Review information
Full-text PDF Free Access
Structure and Representations of Jordan Algebras, by Nathan Jacobson.
Reviewer: R. D. Schafer
Bull. Amer. Math. Soc. 79 (1973), 509-514
Review information
Full-text PDF Free Access
Introduction to the Arithmetic Theory of Automorphic Functions, by Goro Shimura.
Reviewer: Larry Joel Goldstein
Bull. Amer. Math. Soc. 79 (1973), 514-516
Review information
Full-text PDF Free Access